MathSciNet Relay Station
MathSciNet bibliographic data
MR2137870 57R67 (19J25 19K35 46B07 46T99)
Brown, Nathanial; Guentner, Erik Uniform embeddings of bounded geometry spaces into reflexive Banach space. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2045–2050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement